MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SPEEDPLATE QUAD 28X17X14MM ANATOMIC COMPRESSION IMPLANT; STAPLE

TREACE MEDICAL CONCEPTS LAPIPLASTY SPEEDPLATE QUAD 28X17X14MM ANATOMIC COMPRESSION IMPLANT; STAPLE
Model Number SK53
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, the dorsal and medial speedplate was removed and replaced during a revision surgery on (b)(6) 2024 due to the medial speedplate backing out.The correction was not held and the patient was not fused.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, it is possible the initial placement and/or post-operative activity of the patient led to loosening of the hardware.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2024-00230.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, the dorsal and medial speedplate was removed and replaced during a revision surgery on (b)(6) 2024 due to the medial speedplate backing out.The correction was not held and the patient was not fused.No other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SPEEDPLATE QUAD 28X17X14MM ANATOMIC COMPRESSION IMPLANT
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20792920
Report Number3011623994-2024-00229
Device Sequence Number7894848
Product Code JDR
UDI-Device Identifier00810111222396
UDI-Public(01)00810111222396
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK53
Device Lot Number300522901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale